The generalized Riemann integral on locally compact spaces

File Description SizeFormat 
The gereralized Riemann intergral.psdefault267.03 kBPostscriptDownload
Title: The generalized Riemann integral on locally compact spaces
Author(s): Edalat, A
Negri, S
Item Type: Journal Article
Publication Date: 20-Nov-1998
Citation: TOPOL APPL Vol.( 89 ) No.( 1-2 ) pp 121 - 150
Publisher Link:
DOI: 10.1016/S0166-8641(97)00227-7
ISSN: 0166-8641
Start Page: 121
End Page: 150
Copyright Statement: © 1998 Elsevier Science B.V. This is the author’s version of a work that was accepted for publication in Topology and its Applications. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Topology and its Applications, volume 89, issue 1-2 (November 1998). doi: 10.1016/S0166-8641(97)00227-7 .
Volume: 89
Appears in Collections:Theory of Computational Systems

Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons